| Catalog Number |
33680014 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Implant Pain (4561); Joint Impingement (4834)
| Date of Event |
08/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: subject: (b)(6) infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2) persistent pain.Patient who was 15 months out from taa expressed dissatisfaction with postoperative pain relief.Postoperative x-rays and ct did not reveal any infection, hardware loosening, polyethylene spacer wear, nor periprothesis lucency, but demonstrated some evidence of bony overgrowth or impingement to the medial gutter.Patient was then recommended option of surgery which he elected to proceed with.Revision surgery on (b)(6) 2023 with replacement of the polyethylene insert.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: subject: (b)(6) infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2).Persistent pain.Patient who was 15 months out from taa expressed dissatisfaction with postoperative pain relief.Postoperative x-rays and ct did not reveal any infection, hardware loosening, polyethylene spacer wear, nor periprothesis lucency, but demonstrated some evidence of bony overgrowth or impingement to the medial gutter.Patient was then recommended option of surgery which he elected to proceed with.Revision surgery on (b)(6) 2023 with replacement of the polyethylene insert.".
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.